Advertisement

How can I tell if I have taken too much pilocarpine?

You may have taken too much pilocarpine if you feel any of the following symptoms:
  • irregular heartbeat
  • headaches
  • confusion
  • chest pain
  • shortness of breath
  • trembling or shaking
  • stomach cramps
  • nausea
  • vomiting
  • diarrhea
  • trouble sleeping
  • trouble seeing
  • fainting
Call your doctor immediately if you have any of these symptoms.

Continue Learning about Antiglaucoma

What should I know before taking a cholinergic agonist?
Donna Hill Howes, RNDonna Hill Howes, RN
If you have asthma, cholinergic agonists may not be good options for you. If your asthma is severe, ...
More Answers
Is there a generic version of Travatan Z?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
There is no generic version of Travatan Z (travoprost), a prescription eyedrop to treat glaucoma as ...
More Answers
What are cholinergic agonists?
Donna Hill Howes, RNDonna Hill Howes, RN
Cholinergic agonist medications stimulate the involuntary nervous system. This helps the lacrimal gl...
More Answers
Do cholinergic agonists have any side effects?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects may include fatigue, insomnia, excess sweating, hot flashes, excess saliva, nose or lun...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.